# SDR TWAA0100911

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CORROSION WAS FOUND ON MEMBRANE AT LONGERON 18R, BETWEEN STA 636 TO 653.  REMOVED CORRODED SECTION OF MEMBRANE AND INSTALLED DOUBLER PER SRM 53-01, FIG 4.
